# SDR ASAA2016022615828

- Difficulty date: February 26, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, GALLEY 4B SUPPORT, LT WEB IS CRACKED.  ACFT GROUNDED. R & R WEB IAW SRM 51-10-02, SRM 57-40-02 AND DWG 147A5700.
